# SDR C77A20160120003

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 22,069 hours, 12,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 22,069 hours, 12,637 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN SAT, INSPECTION DISCOVERED CORROSION ON THE AFT CABIN LT AFT BEAM, PN 170-65669-003, UPPER SURFACE ON THE SUBJECT FLOORBEAM.  THE DAMAGE DIMENSIONS ARE REPORTED AS FOLLOWS.  1.3 INCH X .90 INCH TO A MAXIMUM DEPTH OF .020 INCH DEEP & 1.3 INCHES X .70 INCH TO A MAXIMUM DEPTH OF .050 INCH DEEP, REF FIGURE 1.  REQUESTED & RECEIVED RELIEF IN THE FORM OF ETD2016-170-004262 WHICH PROVIDES A PERMANENT REPAIR BY INSTALLING A REPAIR DOUBLER USING THE PRINCIPLES OF SRM PART II 53-23-10-RE 02P.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  THIS REPAIR DOES NOT AFFECT FCS, BUT REQUIRES FOLLOW UP INSPECTIONS.  EO E175-53MR-236.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS.  TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20,483FC OR 27,242FH, INTERVAL OF 10,133FC OR 13,476FH PER ETD2016-170-004262 ANAC DER FORM ATTACHED, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 10.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-236 UNDER WO 2013215.
